MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US SIGMA PS CEM FEM SZ4 R; SIGMA KNEE PRIMARY : KNEE FEMORAL

DEPUY ORTHOPAEDICS INC US SIGMA PS CEM FEM SZ4 R; SIGMA KNEE PRIMARY : KNEE FEMORAL
Model Number 1960-50-400
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Codes Adhesion(s) (1695); Edema (1820); Hypersensitivity/Allergic reaction (1907); Inflammation (1932); Muscular Rigidity (1968); Pain (1994); No Code Available (3191)
Date of Event 03/25/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Occupation: lawyer.Follow-up is being conducted to obtain the legal contact information.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Medical records and x-ray films received on (b)(6) 2019.Doi: (b)(6) 2016, dor: unknown, right knee.
 
Event or Problem Description
Added patient code allergic reaction (due to a confirmed nickel allergy on (b)(6) 2020) and musculoskeletal stiffness (based on the adverse events on (b)(6) 2018).
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : no device associated with this report was received for examination.A worldwide complaint database search found no other related reported incidents against the provided product code/lot number combination since release for distribution.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.H6 component code: appropriate term/code not available (g07002) used to capture no findings available.

Brand Name
SIGMA PS CEM FEM SZ4 R
Common Device Name
SIGMA KNEE PRIMARY : KNEE FEMORAL
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key10715467
Report Number1818910-2020-23002
Device Sequence Number19794627
Product Code JWH
UDI-Device Identifier10603295075141
UDI-Public10603295075141
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K073529
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source consumer,other
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/06/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2025
Device Model Number1960-50-400
Device Catalogue Number196050400
Device Lot Number8187280
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/06/2020
Supplement Date Received by Manufacturer10/22/2020
11/30/2020
Initial Report FDA Received Date10/21/2020
Supplement Report FDA Received Date11/06/2020
12/01/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
MBT CEM KEEL TIB TRAY SZ4; PFC SIGMARP STB TB IN 4 10.0; PFC*SIGMA/OV/DOME PAT 3PEG,41; SIGMA PS CEM FEM SZ4 R; SMARTSET HV BONE CEMENT 40G; SMARTSET HV BONE CEMENT 40G
Outcome Attributed to Adverse Event Required Intervention;
Patient Age56 YR